On SPDE's and Superdiffusions

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Several stochastic partial differential equations are derived for multi-dimensional superdiffusions.

Original languageEnglish (US)
Pages (from-to)1789-1809
Number of pages21
JournalAnnals of Probability
Volume25
Issue number4
DOIs
StatePublished - Oct 1997

Keywords

  • Stochastic partial differential equations
  • Superdiffusions

Fingerprint Dive into the research topics of 'On SPDE's and Superdiffusions'. Together they form a unique fingerprint.

Cite this